Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Existence and nonexistence of interior-peaked solution for a nonlinear neumann problem
Autore:
Cao, DM; Noussair, ES; Yan, SS;
Indirizzi:
Chinese Acad Sci, Acad Math & Syst Sci, Inst Appl Math, Beijing 100080, Peoples R China Chinese Acad Sci Beijing Peoples R China 100080 100080, Peoples R China Univ New S Wales, Sydney, NSW 2052, Australia Univ New S Wales Sydney NSWAustralia 2052 s, Sydney, NSW 2052, Australia Univ Sydney, Sydney, NSW 2006, Australia Univ Sydney Sydney NSW Australia2006 Sydney, Sydney, NSW 2006, Australia
Titolo Testata:
PACIFIC JOURNAL OF MATHEMATICS
fascicolo: 1, volume: 200, anno: 2001,
pagine: 19 - 41
SICI:
0030-8730(200109)200:1<19:EANOIS>2.0.ZU;2-K
Fonte:
ISI
Lingua:
ENG
Soggetto:
CRITICAL SOBOLEV EXPONENTS; LEAST-ENERGY SOLUTIONS; SEMILINEAR ELLIPTIC-EQUATIONS; BOUNDARY; DOMAINS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
31
Recensione:
Indirizzi per estratti:
Indirizzo: Cao, DM Chinese Acad Sci, Acad Math & Syst Sci, Inst Appl Math, Beijing 100080, Peoples R China Chinese Acad Sci Beijing Peoples R China 100080 Peoples R China
Citazione:
D.M. Cao et al., "Existence and nonexistence of interior-peaked solution for a nonlinear neumann problem", PAC J MATH, 200(1), 2001, pp. 19-41

Abstract

We show that the critical problem[GRAPHICS]has no positive solutions concentrating, as lambda --> infinity, at interior points of Omega if a = 0, but for a class of symmetric domains Omega, the problem with a > 0 has solutions concentrating at interior points of Omega.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 25/02/20 alle ore 08:15:38